# SDR AALA20130522005

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 42,169 hours, 17,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT STA 727B AND LT BUTTLINE 45.50 HAS CRACK IN HOLES.  REPAIRED CRACK IN HOLES AND INSTALLED REPAIR DOUBLERS IAW EA B737-53-029843.  INSTALLED REPAIR DOUBLERS AND STRAPS IAW ECO J1707AA, CARD 0003.
